Document Detail


Resolution of Left Ventricular Thrombus Secondary to Tachycardia-Induced Heart Failure with Rivaroxaban.
MedLine Citation:
PMID:  25477972     Owner:  NLM     Status:  Publisher    
Abstract/OtherAbstract:
A 42-year-old man was admitted to our hospital because of lumbago and tachycardia-induced heart failure. Transthoracic echocardiography revealed impaired left ventricular function and a ball mass of thrombus in the left ventricle (LV). He was found to have systemic embolism in the spleen, kidneys, brain, and limbs. The patient was treated with limb thrombectomy followed by anticoagulation. Seven days after the direct factor Xa inhibitor, rivaroxaban, was initiated, transthoracic echocardiography was repeated, revealing disappearance of the LV thrombus without any clinical signs of cardiogenic embolism. His heart failure responded well and the LV wall motion had improved. This case suggests rivaroxaban has fibrinolytic effects on thrombi even in the LV.
Authors:
Kosuke Nakasuka; Shigenori Ito; Tsubasa Noda; Takahiro Hasuo; Satoru Sekimoto; Hiroyuki Ohmori; Masahiko Inomata; Takayuki Yoshida; Nozomu Tamai; Tomoaki Saeki; Shin Suzuki; Yoshimasa Murakami; Koichi Sato
Publication Detail:
Type:  JOURNAL ARTICLE     Date:  2014-11-13
Journal Detail:
Title:  Case reports in medicine     Volume:  2014     ISSN:  1687-9627     ISO Abbreviation:  Case Rep Med     Publication Date:  2014  
Date Detail:
Created Date:  2014-12-5     Completed Date:  -     Revised Date:  2014-12-6    
Medline Journal Info:
Nlm Unique ID:  101512910     Medline TA:  Case Rep Med     Country:  -    
Other Details:
Languages:  ENG     Pagination:  814524     Citation Subset:  -    
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Spinal Intramedullary Metastasis of Breast Cancer.
Next Document:  Prick by Prick Induced Anaphylaxis in a Patient with Peanuts and Lupine Allergy: Awareness of Risks ...